# SDR UALA2012032601878

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,191 hours, 13,143 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: 2431
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TAXI IN NOTICED LEFT GEAR, AFT RT BRAKE TEMP WENT TO 6 AND TEMP LIGHT CAME ON.  BRAKE FIRE OBSERVED BY RAMP PERSONNEL, REPLACED LEFT AFT BRAKE & TIRE WHEEL ASSY PER MM.  WASHED GEAR. REPLACED LEFT AFT RIGHT BRAKE & TIRE WHEEL ASSY PER MM.
